The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (575 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 4, 1998, pp. 805–811
DOI: 10.4171/ZAA/851

Published online: 1998-12-31

Orlicz-Pettis Theorems for Multiplier Convergent Series

C. Swartz[1] and C. Stuart[2]

(1) New Mexico State University, Las Cruces, USA
(2) Eastern New Mexico State University, Portales, USA

Orlicz-Pettis theorems have been established for multiplier convergent series where the multipliers come from $c_0$ or $l^p (0 < p < \infty)$. We show that these results as well as the classical Orlicz-Pettis theorem are corollaries of a general result based on the fact that all of these multiplier spaces have the canonical unit vectors as a Schauder basis.

Keywords: Orlicz-Pettis theorems, multiplier convergent series

Swartz C., Stuart C.: Orlicz-Pettis Theorems for Multiplier Convergent Series. Z. Anal. Anwend. 17 (1998), 805-811. doi: 10.4171/ZAA/851